Journal of Differential Geometry

On limits of tame hyperbolic 3-manifolds

Richard D. Canary and Yair N. Minsky

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 43, Number 1 (1996), 1-41.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214457896

Digital Object Identifier
doi:10.4310/jdg/1214457896

Mathematical Reviews number (MathSciNet)
MR1424418

Zentralblatt MATH identifier
0856.57011

Subjects
Primary: 57M50: Geometric structures on low-dimensional manifolds
Secondary: 30F40: Kleinian groups [See also 20H10] 57N10: Topology of general 3-manifolds [See also 57Mxx]

Citation

Canary, Richard D.; Minsky, Yair N. On limits of tame hyperbolic 3-manifolds. J. Differential Geom. 43 (1996), no. 1, 1--41. doi:10.4310/jdg/1214457896. https://projecteuclid.org/euclid.jdg/1214457896


Export citation